Show simple item record

dc.contributor.authorHuang, Mugen ( )
dc.contributor.authorFeng, Weizhen ( )
dc.date.accessioned2021-08-19T13:11:38Z
dc.date.available2021-08-19T13:11:38Z
dc.date.issued2007-12-03
dc.identifier.citationHuang, M., & Feng, W. (2007). Oscillation criteria for impulsive dynamic equations on time scales. Electronic Journal of Differential Equations, 2007(169), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14383
dc.description.abstractOscillation criteria for impulsive dynamic equations on time scales are obtained via impulsive inequality. An example is given to show that the impulses play a dominant part in the oscillations of dynamic equations on time scales.en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectOscillationen_US
dc.subjectDynamic equationsen_US
dc.subjectTime scalesen_US
dc.subjectImpulsiveen_US
dc.subjectInequalityen_US
dc.titleOscillation criteria for impulsive dynamic equations on time scalesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record